MAUDE Adverse Event Report: MASIMO - 40 PARKER RED DCI-DC3; OXIMETER

MASIMO - 40 PARKER RED DCI-DC3; OXIMETER
Model Number 2053
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported the sensor was working intermittently.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the returned sensor was evaluated.Visual inspection revealed no external damage.The sensor passed continuity tests.No short or open connection was detected, and no intermittent short or open connection was detected when sensor was manipulated.The sensor was able to obtain spo2 and pulse rate values throughout the entire 60 minutes of testing.The sensor was determined to be functioning as designed.
 
Event or Problem Description

Brand Name
RED DCI-DC3
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8360408
Report Number2031172-2019-00086
Device Sequence Number2284528
Product Code DQA
UDI-Device Identifier00843997001236
UDI-Public00843997001236
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2053
Device Catalogue Number2053
Device Lot Number18M10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/28/2019
Supplement Date Received by Manufacturer03/12/2019
Initial Report FDA Received Date02/21/2019
Supplement Report FDA Received Date03/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1